71613members
375733posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozole and tachycardia

3 REPLIES 3
Doglover2
Member

Re: Anastrozole and tachycardia

All I can say is SNAP. Been on anastrozole for 3 months following tamoxifen for 3 years. Heart rate over 100, headaches, dizziness, nausea joint pain, hot flushes but I’m told there is no other effective option as this is the best drug post menopause.
CherryH
Member

Re: Anastrozole and tachycardia

Good to hear from you Michele - please keep me posted ! love Cherry
Seashell60
Member

Re: Anastrozole and tachycardia

Hi Cherry, I just saw this post (i also posted on my link Irregular Heartbeat and Ai's)and it sounds all to familiar what i am going through. My diagnosis was 21 months ago and after 2 ops, Chemo,Rads and now Anastrozole (its been 10 months so far). My heartbeats became noticable a few weeks after taking the AI, never before this do i recall ever being aware of them!!

I also went through my GP, the hospital and am now waiting to see a Cardiologist next month and hopefully he wont fob me off with jargon and statistics and get me back to normal! I feel that if i wasnt carrying this around with me 24/7 then i would pretty much be myself again and could move on. Doesnt it make you wonder that after all the tests and checks we have had done show that our hearts are working fine and they are healthy ~ that there must be an outside force that is annoying the heart and can be turned around? I just do not want to go down the road of taking this drug and that drug that may well be unnecessary after all!! Just as soon as i have seen the Cardiologist I will let you all know what they say to me ~ i know that it is not going to be easy to be heard as it never is when you try and reason with so-called experts, some do not like to be questioned about things ~ perhaps they ought to try walking in our shoes for a week and see what its really like . Cheers,Michele x

CherryH
Member

Anastrozole and tachycardia

I was diagnosed with breast cancer 22 months ago and had a mastectomy, radiotherapy and am now 20 months into a five year course of anastrozole (arimidex). I didn't have chemo. At some point along the way, I've found I have a fast pulse rate ... whether I had this was before all diagnosis and treament I don't know as I never thought to check it, but certainly it' s made itself known since.

 

A recent visit to my GP (I bought a monitor off amazon and it consistently showed a rate of 110+ a minute) and he checked it out and organised a full blood test, ECG, 24 hour ECG (in case it was anxiety of testing it!) and echocardiogram. All were pretty much inconclusive, heart seemingly okay - just a fast pulse rate. He vaguely suggested trying beta blockers but I declined and thought I'd try and slow it down myself.

 

Well I haven't managed that as yet! As I write, quite calmly, it's 113 bpm. Not good. I've googled anastrozole and tachycardia - the name for what I've got, and was surprised to find a potential link on an American site.

 

Has anyone else got this on anastrozole? Could it be linked? Does it matter? I generally feel okay although I am now getting concerned over what to do about it - thanks all,

 

Cherry